YOUR VOTE

0 0

2 ANSWERS

Inexperienced

Published on October 22, 2012 by kitkat8

I have been dating a guy who is 11 years younger than me. We are both super busy with our jobs and often it's a bit of a long distance relationship but when we do get together we have a great time. The problem is our sex life or lack thereof. I know that this guy has had several relationships and that he isn't inexperienced in the bedroom, but as many times as we have tried, we have not been able to have intercourse. Every time we start to kiss and get passionate, he gets extremely nervous and either cannot perform at all or he climaxes before we even get our clothes off. We have tried several different relaxation techniques but nothing seems to help. Afterward he is so embarrassed that he refuses to even try again for the rest of the night. needless to say, it's very frustrating. He seems to think that I am so much more experienced than he is and vocalizes often how crazy it is that someone like me is interested in him. I do my best to let him control the situation but I can tell that he is extremely intimidated by me. Is there something else going on that I should know? I'm at a loss .

ANSWERS

My dear as you say he has been involved before? what is really wrong when you make love,what really happens?because i dont understand and how long have you been involved now?

Apparently, you greater age has him assuming that you are much more experienced in bed and that he just can't measure up to your worldly expectations. If more time dating doesn't make him more comfortable and secure around you, he may need to see a therapist to deal with his anxiety.

One possibility that could work very well is for him to see his doctor or psychiatrist about getting a prescription for some anti-depressants. This may be what a psychiatrist would advise for his anxiety anyway. However, even if not for the anti-depressant effect, some doctors have been prescribing low to medium doses of a class of anti-depressants known as SSRI's (Selective Serotonin Reuptake Inhibitors) specifically to treat men for premature ejaculation. One very common side effect of SSRI's is reduced libido or delayed ejaculation, and some doctors are prescribing it for that reason.

ANSWER THIS QUESTION